Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nightro

Just got put on Mino.

Recommended Posts

Hey all.

Well I went to the dr after 4 years of OTC products not working. He put me on Minocycline 100mg for 3 months and a Dalacin Topical.. Anyone have any good or bad experinces with Mino?

Is 3 months long enough for it to work? How long is usually needed before seeing some results?

What are the most common side affects??

Any help is appreaciated.

Share this post


Link to post
Share on other sites

I've been on Mino quite a lot and have found it increddible in terms of helping the appearance of my acne initially but as always, all things must come to an end - after I stopped taking it, I had the worse breakout of my life and then suddenly my acne turned from mild to moderate. The thing about Mino and all other antibiotics is that they kill all of the good bacteria along with the bad. They'll probably make you feel fatigued and even make your acne WORSE (i.e. "antibiotic resistance") in the long-term, producing super-strains of acne bacteria that will be harder to get rid of. I strongly suggest you discuss this with your doctor and consider all the implications before diving in like I did. Have you tried altering your diet or doing a colon flush (you might want to take a look at "oxy-powder" - Im going to try it out soon). Either way, if you decide to go on Mino, for your sake take probiotics with it (e.g. Seven Seas "Multibionta tablets). I still advise you not to go on the Mino though.

Hope This Helps,

Mike.

Share this post


Link to post
Share on other sites

Thanks bud.

How come you didnt just keep taking Mino if you broke out afterwards??

Anyone else have any experinces with m ino?

Share this post


Link to post
Share on other sites

I was convinced that I was getting side-effects from it and this was effecting my life, especially my education. Every time I would take it I would feel fatigued, be more prone to headaches and diarrhoea.

Share this post


Link to post
Share on other sites

im on erythromycin not mino and i hate that everyone always says that once you finish taking them u just break out again. I dont know if its true for everyone but ive been on erythro for 3 weeks and im alot clearer. Im sooo scared of stopping it now though incase my acne gets worse! what on earth do i do i dont know!

Share this post


Link to post
Share on other sites

Yeah I've been hearing that too.

If its true, I guess we can enjoy the few months of clear we will get tongue.gif

Share this post


Link to post
Share on other sites

I just started taking doxy again. it feels like its working already. Anyways, I've been on it before I only stopped because I wanted to go outside without getting massive burns and things like that. Once I went to a Red Sox game and i came home I felt like an oven, when I touched my arm or anything with my fingertips it would burn. But I don't really care anymore, I just want this acne to go away, so I'm taking it again. Also it never affected my academics, I still got A's, I still had my normal life, it didn't affect me in any other way then helping my acne and giving me sunburns.

Share this post


Link to post
Share on other sites

I wonder if it would affect me if I go in the sun.

I play basketball outside pretty much everyday since its summer, but im East Indian, so don't usually get burned.

Share this post


Link to post
Share on other sites

lol

blah

well Im only taking Mino at night time so I should prolly be alright during the day?

Share this post


Link to post
Share on other sites

I've always been told if you know you are going to be in the prolonged sun, do not take it the night before. I've been on mino before, but I don't really remember if I got bad burns with it, it may be different than doxy. Doxy even has a warning on the bottle not to go in the sun direct or indirect.

Share this post


Link to post
Share on other sites

On my perscription it just say stay out of the sun until you know how you react to the medicine.. hmm

I think i should be alright.

Share this post


Link to post
Share on other sites

I've been on it a almost a week and was out in direct sun all day today. I got a bit of a usual sun burn but I don't feel like it's any different to usual.

Share this post


Link to post
Share on other sites

mino eh? stop as soon as you see small bumps forming all over your skin. If they won't then you're ok.

Share this post


Link to post
Share on other sites
mino eh? stop as soon as you see small bumps forming all over your skin. If they won't then you're ok.

Share this post


Link to post
Share on other sites

I think its working prety good so far.

Seem to be clearing up

havent gotta any new ones since I started taking it except for a small one today bu ti think its just due to slack of sleep these last couple days.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×